Quantcast

Subscribe to:
POZ magazine
E-newsletters
Join POZ: Facebook MySpace Twitter Pinterest
Tumblr Google+ Flickr MySpace
POZ Personals
Sign In / Join
Username:
Password:
Welcome, Guest. Please login or register.
April 24, 2014, 08:31:20 PM

Login with username, password and session length


Members
Stats
  • Total Posts: 621376
  • Total Topics: 46816
  • Online Today: 242
  • Online Ever: 585
  • (January 07, 2014, 02:31:47 PM)
Users Online

Welcome


Welcome to the POZ/AIDSmeds Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ/AIDSmeds community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: Get ready to...rrrrrrrrumble!!!  (Read 1048 times)

0 Members and 1 Guest are viewing this topic.

Offline LongTimeSurvivor

  • Member
  • Posts: 174
  • I don'no...there may be Zombears...in theres...
Get ready to...rrrrrrrrumble!!!
« on: August 05, 2013, 07:09:10 PM »
Finally...after seven months...three of them having to take a medication (Omnitrope) my doctor knew nothing about, but the insurance company required me to take before I might get the one the doctor prescribed, I wrestled the insurance company to the mat and got the Serostim.

Aside from some minor and not so minor side effects, and the instant vomiting (what, pray tell is instant vomiting you ask...exactly what is says...instant...no leading up...you just toss your cookies out of the blue), the insurance company agreed to let me start on Serostim. Certainly wasn't gaining any weight on the Omnitrope. Which was the whole reason for putting me on the gh. It's been a year since my unfortunate extended stay in the hospital and I've not been able to regain any weight, much less the muscle, that got consumed by my body while in the ICU. (That is the gift that keeps on giving...hospital wants their $60,000 for reviving me after almost killing me)

Have been on the Serostim for two weeks. I'm approved for a year. Hopefully this will be more effective at putting weight on me than the Omnitrope. I think they are getting back at me by giving me dull injection needles. I can feel my flesh tearing as I push the needle into my stomach area. Insurance companies=sore losers.

I'll post some updates as time goes along to let y'all know what is happening, or not happening, with Serostim. If you have any questions please feel free to ask. I'm practically shameless...I love to answer probing personal questions about the medications I'm taking.
Of course it's important. It's an email...

Offline mitch777

  • Member
  • Posts: 3,074
  • wish i were here
Re: Get ready to...rrrrrrrrumble!!!
« Reply #1 on: August 05, 2013, 09:10:06 PM »
Finally...after seven months...three of them having to take a medication (Omnitrope) my doctor knew nothing about, but the insurance company required me to take before I might get the one the doctor prescribed, I wrestled the insurance company to the mat and got the Serostim.

Aside from some minor and not so minor side effects, and the instant vomiting (what, pray tell is instant vomiting you ask...exactly what is says...instant...no leading up...you just toss your cookies out of the blue), the insurance company agreed to let me start on Serostim. Certainly wasn't gaining any weight on the Omnitrope. Which was the whole reason for putting me on the gh. It's been a year since my unfortunate extended stay in the hospital and I've not been able to regain any weight, much less the muscle, that got consumed by my body while in the ICU. (That is the gift that keeps on giving...hospital wants their $60,000 for reviving me after almost killing me)

Have been on the Serostim for two weeks. I'm approved for a year. Hopefully this will be more effective at putting weight on me than the Omnitrope. I think they are getting back at me by giving me dull injection needles. I can feel my flesh tearing as I push the needle into my stomach area. Insurance companies=sore losers.

I'll post some updates as time goes along to let y'all know what is happening, or not happening, with Serostim. If you have any questions please feel free to ask. I'm practically shameless...I love to answer probing personal questions about the medications I'm taking.

Too tired tonight to probe you but wanted to wish you the best. :)
31 years hiv+ (oct. 2013) with a curtsy.

Offline Oceanbeach

  • Member
  • Posts: 3,565
Re: Get ready to...rrrrrrrrumble!!!
« Reply #2 on: August 05, 2013, 10:15:55 PM »
I don't know if you guys know this about me but, I came from one of the better neighborhoods in Encino and I am intrigued about the Instant Throw Up pill.  8)  Have the best day
Michael

Offline BT65

  • Global Moderator
  • Member
  • Posts: 9,639
  • Diagnosed + 1989
Re: Get ready to...rrrrrrrrumble!!!
« Reply #3 on: August 06, 2013, 04:38:41 AM »
I recall when first shooting coke, when someone would throw up right away, everyone was excited.  Apparently this signaled the "purity" of the Coke (the purer it was, someone would instantly puke).  Wonder if it's the same with the Serostim.
I've never killed anyone, but I frequently get satisfaction reading the obituary notices.-Clarence Darrow

 


Terms of Membership for these forums
 

© 2014 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.